Error Bounds and Estimates for Eigenvalues of Integral Equations. II.
Numerische Mathematik, Tome 32 (1979), pp. 139-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__32_132600,
author = {A. Spence},
title = {Error {Bounds} and {Estimates} for {Eigenvalues} of {Integral} {Equations.} {II.}},
journal = {Numerische Mathematik},
pages = {139--146},
year = {1979},
volume = {32},
zbl = {0387.65078},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132600/}
}
A. Spence. Error Bounds and Estimates for Eigenvalues of Integral Equations. II.. Numerische Mathematik, Tome 32 (1979), pp. 139-146. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132600/